Czechoslovak Mathematical Journal

, Volume 69, Issue 1, pp 225–234 | Cite as

Annihilators of Local Homology Modules

  • Shahram RezaeiEmail author


Let \((R,\mathfrak{m})\) be a local ring, a an ideal of R and M a nonzero Artinian R-module of Noetherian dimension n with hd(a, M) = n. We determine the annihilator of the top local homology module \(H^{\mathfrak{a}}_{n}(M)\). In fact, we prove that
where \(N(\mathfrak{a},M)\) denotes the smallest submodule of M such that \(\text{hd}(\mathfrak{a},M/N(\mathfrak{a},M))<n\). As a consequence, it follows that for a complete local ring \((R,\mathfrak{m})\) all associated primes of \(H^{\mathfrak{a}}_{n}(M)\) are minimal.


local homology Artinian modules annihilator 

MSC 2010

13D45 13E05 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    A. Atazadeh, M. Sedghi, R. Naghipour: On the annihilators and attached primes of top local cohomology modules, Arch. Math. 102 (2014), 225–236.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    K. Bahmanpour: Annihilators of local cohomology modules, Commun. Algebra. 43 (2015), 2509–2515.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    K. Bahmanpour, J. Azami, G. Ghasemi: On the annihilators of local cohomology modules, J. Algebra. 363 (2012), 8–13.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    M. P. Brodmann, R. Y. Sharp: Local Cohomology. An Algebraic Introduction with Geometric Applications. Cambridge Studies in Advanced Mathematics 60, Cambridge University Press, Cambridge, 1998.zbMATHGoogle Scholar
  5. [5]
    N. T. Cuong, T. T. Nam: The I-adic completion and local homology for Artinian modules, Math. Proc. Camb. Philos. Soc. 131 (2001), 61–72.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    N. T. Cuong, T. T. Nam: A local homology theory for linearly compact modules, J. Algebra. 319 (2008), 4712–4737.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    N. T. Cuong, L. T. Nhan: On the Noetherian dimension of Artinian modules, Vietnam J. Math. 30 (2002), 121–130.MathSciNetzbMATHGoogle Scholar
  8. [8]
    K. Divaani-Aazar, R. Naghipour, M. Tousi: Cohomological dimension of certain algebraic varieties, Proc. Am. Math. Soc. 130 (2002), 3537–3544.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    J. P. C. Greenless, J. P. May: Derived functors of I-adic completion and local homology, J. Algebra. 149 (1992), 438–453.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    D. Kirby: Dimension and length for Artinian modules, Q. J. Math., Oxf. II. Ser. 41 (1990), 419–429.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    A. Ooishi: Matlis duality and the width of a module, Hiroshima Math. J. 6 (1976), 573–587.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    S. Rezaei: Associated primes of top local homology modules with respect to an ideal, Acta Math. Univ. Comen., New Ser. 81 (2012), 197–202.MathSciNetzbMATHGoogle Scholar
  13. [13]
    S. Rezaei: Some results on top local cohomology and top formal local cohomology modules, Commun. Algebra. 45 (2017), 1935–1940.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    R. N. Roberts: Krull dimension for Artinian modules over quasi local commutative rings, Quart. J. Math. Oxford Ser. (2)., 26 (1975), 269–273.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    R. Y. Sharp: Some results on the vanishing of local cohomology modules, Proc. Lond. Math. Soc., III. Ser. 30 (1975), 177–195.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Z. Tang: Local homology theory for Artinian modules, Commun. Algebra. 22 (1994), 1675–1684.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2018

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of SciencePayame Noor University (PNU)TehranIran

Personalised recommendations